It is possible for women to take antibiotics in case they are affected by a yeast infection. However, in this situation they have to be aware of the side effects of antibiotics for yeast infections. It is possible that these women are taking the antibiotics to fight one infection, but they will get another one.
When taking antibiotics, the chances of a systemic yeast infection increase. This is because the antibiotics also affect the good bacteria. This is something like a double-edged sword: you can’t kill the bad bacteria without harming the good ones too.
The digestive tract
In case you are thinking about the adverse effects of antibiotics for yeast infections, you should know that in your digestive tract there are over 500 types of microorganisms. Although their majorities are bad bacteria, there are also good ones that maintain a healthy digestion.
These are the ones that you have to think about regarding the side effects of antibiotics for yeast infections. The good bacteria are attached to the inner walls of the stomach. They protect the body against different kinds of infections besides improving digestion.
As it has been mentioned before, these kill not only the bad bacteria, but the good bacteria too. As a result people can be affected by a systemic yeast infection caused by the bacteria that weren’t affected by the antibiotics.
More problems to be expected
The bad news regarding the side effects of antibiotics for yeast infections is that the new infection can spread to other organs as well and the infection won’t disappear until the doctors find a way to control it. The infection means that bad bacteria grow, and releases different kinds of toxins into the body.
As a result of the yeast infections’ antibiotics’ adverse effects there will be even more good bacteria killed. The sad part is that even if people stop taking antibiotics, it will take a while before the good bacteria start growing again. Some of the toxins associated with such infections include nerve poisons.
Doctors know best
Although the side effects of antibiotics for yeast infections are quite scary, the good news is that there is always a treatment option. Even if you get an infection, the doctors will be able to recognize it and to treat it. However, you also have to keep an eye out for the signs of recurring infection which is very common in this case.